# SDR AU510001857

- Difficulty date: January 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: 643109
- Condition: Broken
- Location: Starter Adapter
- Component: Starter Adapter, Cont
- Component part number: 643259A18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STARTER ADAPTER CLUTCH SPRING TANG BROKEN OFF.
